Digital Library
Close Browse articles from a journal
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 10 found articles
  Yurii L’vovich daletskii
Title: Yurii L’vovich daletskii
Author: Berezansky, Yu. M.
Korolyuk, V. S.
Krein, S. G.
Mitropol’skii, Yu. A.
Samoilenko, A. M.
Skorokhod, A. V.
Skrypnik, I. V.
Appeared in: Ukrainian mathematical journal
Paging: Volume 49 (1998) nr. 3 pages 357-359
Year: 1998
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften

                             Details for article 10 of 10 found articles
<< previous   
 Koninklijke Bibliotheek - National Library of the Netherlands